# SDR WGEA2008000666

- Difficulty date: July 30, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N142DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: FX002002
- Part serial: 00293
- Condition: Leaking
- Location: Left Engine
- Part time: 208 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED LT ENG CARTRIDGE WITH SERVICEABLE UNIT IAW EA500 AMM 26-20-10.  CLEANED ENG AND ENG NACELLE PANELS IAW EA500 AMM 26-20-00.  INSPECTED ENG COMPONENTS SUBJECTED TO AGENT FOR CORROSION IAW P&WC LMM 05-50-00.  NO DEFECTS NOTED AT THIS TIME.  (S)
